# SDR ASAA2021111436589

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,446 hours, 14,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: L Fuselage Exter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GROUND FLOOD LIGHT EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED LH GROUND FLOOD LIGHT EMERGENCY LIGHT REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
